# SDR SWAA2021110123901

- Difficulty date: September 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DORSAL FIN RIB 8 AT STA 867 ACCESS PANEL 321A AT VERTICAL STABILIZER (1 EA) ; 2021-436125 / [01] REMOVED DORSAL FIN RIB 8 AT STA 867 ACCESS PANEL 321A AT VERTICAL STABILIZER AND 5EA FITTINGS AND FASTENERS I.A.W. B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE ON AREA; [02] STEP 1 COMPLETED; [03] DRILLED NEW RIB I.A.W. B737-700 SRM 51-20-07; [04] STEP 3 COMPLETED; [05] APPLIED PROTECTIVE TREATMENT ON DRILLING HOLE ON RIB 8 AT STA 867 IAW B737-700 SRM 51-20-01 AND OBTAIN OK TO INSTALL.; [06] STEP 5 COMPLETED AND CERTIFIED AS RII.; [07] INSTALLED NEW RIB LOCATED DORSAL FIN RIB 8 AT STA 867 ACCESS PANEL 321A AT VERTICAL STABILIZER AND 5 (EA) FITTINGS AND FASTENERS IAW B737-700 SRM 51-40-02.; [08] LATE ENTRY OBTAIN OK TO INSTALL 5 (EA) FITTINGS AND FASTENERS RIB 8 AT STA 867 ACCESS PANEL 321A AT VERTICAL STABILIZER.; [09] REPLACED RIB ON DORSAL FIN RIB 8 AT STA 867 ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 DRAWING 174A1008 SHEET 2 REV C AND 174A0103 SHEET 3 REV A.; [10] COMPLETED STEPS 7;8 AND 9.AND CERTIFIED AS RII. JOB COMPLETED AND CERTIFIED AS RII.
